# SDR DXTA2025060603782

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N828QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000069
- Aircraft time: 3,326 hours, 1,988 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING THE COOLING SYSTEM WORKED FINE BUT WITH ENGINES RUNNING THERE WAS A CHEMICAL ODOR IN THE COCKPIT AND CABIN. THERE WAS NO CAS MESSAGE BUT THE CABIN AND COCKPIT WOULD NOT COOL DOWN EVEN WITH BOTH TEMP CONTROLS SET TO 66. SUPPLY WAS SHOWING AS LOW AS 82 BUT HUNG AROUND 120.   REMOVED AND REPLACED THE HEPA FILTER. PERFORMED OPS CHECK. NO ODOR IN COCK[PIT OR CABIN. APU BLEED AIR SUPPLY 41 DEGREES IN COCKPIT AND CABIN. ENG. BLEED AIR SUPPLY READ 50 DEGREES IN COCKPIT AND CABIN. BOTH COCKPIT AND CABIN ARE COOLING. OPS CHECK GOOD. ALL PERFORMED IAW CL700 AMM-21-70-10. HEPA FILTER PN OFF/ON: 9914836-1 SN OFF: 1244 SN ON: 1470
